MathSciNet Relay Station
MathSciNet bibliographic data
MR2031124 82B41 (60K35)
Holmes, Mark; Járai, Antal A.; Sakai, Akira; Slade, Gordon High-dimensional graphical networks of self-avoiding walks. Canad. J. Math. 56 (2004), no. 1, 77–114.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement